# SDR Q2S2010F00009

- Difficulty date: August 20, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 65B186231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMEN, ADJACENT TO STA 1241 BULKHEAD FITTING, BOLT HEAD FOUND SHEARED OFF.  BOLT REMOVED AT STA 1241 BULKHEAD IAW AMM 20-51-01, REV 88.  HFEC OPEN HOLE INSP CARRIED UT AND FOUND HOLE CORROSION.  REPAIR CARRIED OUT IAW EN NR 1364-09.
